Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

143 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can Fentanyl be eliminated from the body?

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 2643 Questions

default
Posted on Tue, 24 Jul 2018 in Drug Abuse
Question: How can I flush out the Fentanyl that is stored in my fat cells or organs, I have been testing positive for Fentanyl every single time for a year now and I have been off the patches for a year now it's detrimental to me it's keeping me from getting my daughter back home from a hospital I placed her in.
doctor
Answered by Dr. Ashok Kumar 31 minutes later
Brief Answer:
Consultation

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

First of all I do not think fentanyl taken year back still showing positive results on testing. The stored medication in fat cells eliminated well within three months and there is good possibility that you have false positive tests.

In regarding to flushing out immediately there is no method exists on current date. There is some data to suggest that plenty of fluid intake and regular exercise in addition to keeping away from all forms of medications and substances may help you.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.

Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Ashok Kumar 1 hour later
I have been testing positive for Fentanyl for over a year twice a week now every time It is very small trace however it remains the same exact trace number each time tested.I need to flush it out of my system is still in my fat cells and organs and needs to be flushed out in order for the testing to come back negative so I can bring my daughter home from the hospital if not the state won't let me Find someone who can answer and help this is serious don't say It's not possible!!! I am living proof.
doctor
Answered by Dr. Ashok Kumar 4 hours later
Brief Answer:
I understand

Detailed Answer:
Hello,
Thanks for follow up.

Although you may argue that it is due to fentanyl stored in fat cells but most likely they are false positive results. In my opinion fentanyl trace after one year of use is less common in compare to false positive results.

I will request you to name the medications, if any which you are taking over the last one year or longer. This may help us to identify the possible reason for false positive results.

I look forward to assist you further.
Thanks again.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Ashok Kumar 2 hours later
I have been testing positive at a second lab to confirm the positive focus on telling me how can I get it out of my system help me figure out how to flush it out here are my medications I take daily isosorbide mono 30 mg trospium 20 mg 1per day do plus 50 mg 1 per day Omeprazole 20 mg 1 per day hctz 25 mg 1 per day Lisinopril 40 mg 1 per day hydroxyzine 50 mg 3 per day buproprion 150 mg 1per day propanol 10 mg 2per day topiramate 25 mg 3 per day atorvastatin 40 mg 1/2 per day myrbetriq 50 mg 1per day metformin 850mg 1 per day ziprasidone 60 mg 2 per day diclofenac 50 mg 1 per day buspirone 10 mg 3per day sertraline 50 mg 1and 1/2 per day Lisinopril 40 mg 1per day
doctor
Answered by Dr. Ashok Kumar 18 hours later
Brief Answer:
Hydroxyzine could be the cause for trace positive results

Detailed Answer:
Hello,
Thanks for follow up.

Among the currently used medications Hydroxyzine is one often implicated for false positive results for opioids.

There are some reports about false ziprasidone causing false positive results for opioids although no conclusive evidence present on current date.

In my opinion request for higher level of testing such as gas chromatography rather than the simple EIA techniques.

I hope this will help you.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on